MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PR SWAN-GANZ VIP; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES PR SWAN-GANZ VIP; CATHETER, FLOW DIRECTED
Model Number 831F75
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional fda product code: dqo, dqe, kra, dqk, dra, dsb, dxn, qaq.Additional premarket submission: k231248.Device is not available for return.Without return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.The lot number was not provided thus a device history record was not reviewed.No corrective actions will be taken at this time.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported on medwatch mw5172405 that, during device prep, the swan ganz catheter could not be deflated.Catheter was removed from the sterile field and a new catheter was opened to resolve the issue.No allegation of patient injuries.

Brand Name
SWAN-GANZ VIP
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco 00610
*  00610
Manufacturer (Section G)
EDWARDS LIFESCIENCE
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key22801251
Report Number2015691-2025-06626
Device Sequence Number15654731
Product Code DYG
UDI-Device Identifier00690103003031
UDI-Public00690103003031
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number831F75
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Initial Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale